MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  COR/TRI POST STEM INSERT SHAFT; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910  COR/TRI POST STEM INSERT SHAFT; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 259807470
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device is an instrument and is not implanted/explanted.
 
Event or Problem Description
It was reported that the stem inserted broke.All pieces retrieved.
 
Additional Manufacturer Narrative
(b)(4).The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COR/TRI POST STEM INSERT SHAFT
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8325808
Report Number1818910-2019-83959
Device Sequence Number1954668
Product Code HWR
UDI-Device Identifier10603295148456
UDI-Public10603295148456
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number259807470
Device Lot NumberMT45596
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1